List of citations in Numdam for : Distances hilbertiennes invariantes sur un espace homogène

Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 171-217.


Comptes Rendus. Mathématique, Volume 359 (2021) no. 1, pp. 71-78.



ESAIM: Probability and Statistics, Volume 16 (2012), pp. 222-276.

ESAIM: Probability and Statistics, Volume 15 (2011), pp. S2-S10.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 2, pp. 301-333.

Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 841, 33 p.

Annales de l'Institut Fourier, Volume 41 (1991) no. 4, pp. 797-822.